A Modified Quantum Adiabatic Evolution For The Deutsch-Jozsa Problem

Publisher:
Elsevier Science Bv
Publication Type:
Journal Article
Citation:
Physics Letters A, 2006, 354 (4), pp. 271 - 273
Issue Date:
2006-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004741OK.pdf74.37 kB
Adobe PDF
Deutsch-Jozsa algorithm has been implemented via a quantum adiabatic evolution by S. Das et al. [S. Das, R. Kobes, G. Kunstatter, Phys. Rev. A 65 (2002) 062310]. This adiabatic algorithm gives rise to a quadratic speed up over classical algorithms. We sh
Please use this identifier to cite or link to this item: